# SDR UALA2011070603356

- Difficulty date: July 4, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,299 hours, 10,904 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: S33W31026
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT CIRCUIT L1 LEFT ENGINE OVERHEAT DETECTION CIRCUIT 1 FAILURE.  STATUS MSG-2610131 ACTIVE ER HARD.  HISTORY ON THIS ITEM SINCE 2010APR. PLS REVIEW PARTS REPLACED AND HISTORY.  ACCOMPLISHED FIM 26-11 TASK 808. USING MEAGOHMMETER FOUND RESISTANCE VALUE LESS THAN MINIMIM SHOWN IN FIM (0 MEGOHMS).  FOR LWR AFT FIRE DETECTOR M26005, NEED 566-0133 NIS AT LAX. CONFIRMED LOOP M26005 IS OUT OF TOLERANCE PER FIM.  REPLACED LOOP M26005 AND PERFORMED TEST. NO MESSAGE IS PRESENT.
